Letter to the editors: “On nonautonomous differential inclusions with a multivalued right-hand side” [Differ. Uravn. 32 (1996), no. 5, 579–584, 716; MR1435340]
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a14,
author = {J. Valero},
title = {Letter to the editors: {{\textquotedblleft}On} nonautonomous differential inclusions with a multivalued right-hand side{\textquotedblright} {[Differ.} {Uravn.} 32 (1996), no. 5, 579{\textendash}584, 716; {MR1435340]}},
journal = {Differencialʹnye uravneni\^a},
pages = {285},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a14/}
}
TY - JOUR AU - J. Valero TI - Letter to the editors: “On nonautonomous differential inclusions with a multivalued right-hand side” [Differ. Uravn. 32 (1996), no. 5, 579–584, 716; MR1435340] JO - Differencialʹnye uravneniâ PY - 1999 SP - 285 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_2_a14/ LA - ru ID - DE_1999_35_2_a14 ER -
%0 Journal Article %A J. Valero %T Letter to the editors: “On nonautonomous differential inclusions with a multivalued right-hand side” [Differ. Uravn. 32 (1996), no. 5, 579–584, 716; MR1435340] %J Differencialʹnye uravneniâ %D 1999 %P 285 %V 35 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1999_35_2_a14/ %G ru %F DE_1999_35_2_a14
J. Valero. Letter to the editors: “On nonautonomous differential inclusions with a multivalued right-hand side” [Differ. Uravn. 32 (1996), no. 5, 579–584, 716; MR1435340]. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a14/